On the ¯-equation in a Banach space
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, p. 391-406
@article{BSMF_2000__128_3_391_0,
     author = {Patyi, Imre},
     title = {On the $\overline{\partial }$-equation in a Banach space},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     pages = {391-406},
     doi = {10.24033/bsmf.2374},
     zbl = {0967.32036},
     mrnumber = {2002e:58010},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2000__128_3_391_0}
}
Patyi, Imre. On the $\overline{\partial }$-equation in a Banach space. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 391-406. doi : 10.24033/bsmf.2374. http://www.numdam.org/item/BSMF_2000__128_3_391_0/

[C] Coeuré (G.). - Les équations de Cauchy-Riemann sur un espace de Hilbert, manuscript.

[D] Dineen (S.). - Cousin's first problem on certain locally convex topological vector spaces, Ann. Acad. Brasil. Cienc., t. 48, 1976, p. 11-12. | MR 438376 | MR 55 #11290 | Zbl 0354.46029

[H] Hörmander (L.). - An Introduction to Complex Analysis in Several Variables, 3rd edition. - North-Holland, Amsterdam, 1990. | MR 1045639 | Zbl 0685.32001

[J] Jacobowitz (H.). - Simple examples of nonrealizable CR hypersurfaces, Proc. Amer. Math. Soc., t. 98, 1986, p. 467-468. | MR 857942 | MR 87k:32034 | Zbl 0605.32009

[LB] Lebrun (C.). - A Kähler structure on the space of string world sheets, Class. Quant. Gravity, t. 10, 1993, p. 141-148. | MR 1237011 | MR 94m:58009 | Zbl 0790.53052

[L1] Lempert (L.). - The Dolbeault complex in infinite dimensions I, J. Amer. Math. Soc., t. 11, 1998, p. 485-520. | MR 1603858 | MR 99f:58007 | Zbl 0904.32014

[L2] Lempert (L.). - The Dolbeault complex in infinite dimensions II, J. Amer. Math. Soc., t. 12, 1999, p. 775-793. | MR 1665984 | MR 2000e:32053 | Zbl 0926.32048

[L3] Lempert (L.). - The Dolbeault complex in infinite dimensions III, to appear in Invent. Math. | MR 1804162 | Zbl 0983.32010

[L4] Lempert (L.). - Approximation de fonctions holomorphes d'un nombre infini de variables, Ann. Inst. Fourier, Grenoble, t. 49, 1999, p. 1293-1304. | Numdam | MR 2001d:32027 | Zbl 0944.46046

[L5] Lempert (L.). - Loop spaces as complex manifolds, J. Diff. Geom., t. 38, 1993, p. 519-543. | MR 94m:58010 | Zbl 0792.58008

[L6] Lempert (L.). - Approximation of holomorphic functions of infinitely many variables II, to appear in Ann. Inst. Fourier, Grenoble. | Numdam | Zbl 0969.46032

[M] Mazet (P.). - Analytic Sets in Locally Convex Spaces. - North-Holland Math. Studies 89, Amsterdam, 1984. | MR 86i:32012 | Zbl 0588.46032

[MV] Meise (R.), Vogt (D.). - Counterexamples in holomorphic functions on nuclear Fréchet spaces, Math. Z., t. 182, 1983, p. 167-177. | MR 84m:46048 | Zbl 0509.46041

[MN] Newlander (A.), Nirenberg (L.). - Complex analytic coordinates in almost complex manifolds, Ann. of Math., t. 65, 1957, p. 391-404. | MR 19,577a | Zbl 0079.16102

[R] Ryan (R.A.). - Holomorphic mappings in l1, Trans. Amer. Math. Soc., t. 302, 1987, p. 797-811. | MR 88h:46089 | Zbl 0637.46045